RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2017, том 3, выпуск 2, страницы 100–121 (Mi umj47)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Some representations connected with ultrafilters and maximal linked systems

Alexander G. Chentsov

Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Аннотация: Ultrafilters and maximal linked systems (MLS) of a lattice of sets are considered. Two following variants of topological equipment are investigated: the Stone and Wallman topologies. These two variants are used both in the case of ultrafilters and for space of MLS. Under Wallman equipment, an analog of superextension is realized. Namely, the space of MLS with topology of the Wallman type is supercompact topological space. By two above-mentioned equipments a bitopological space is realized.

Ключевые слова: Lattice, Linked system, Ultrafilter.

DOI: https://doi.org/10.15826/umj.2017.2.012

Полный текст: PDF файл (242 kB)
Полный текст: https:/.../101
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Alexander G. Chentsov, “Some representations connected with ultrafilters and maximal linked systems”, Ural Math. J., 3:2 (2017), 100–121

Цитирование в формате AMSBIB
\RBibitem{Che17}
\by Alexander~G.~Chentsov
\paper Some representations connected with ultrafilters and maximal linked systems
\jour Ural Math. J.
\yr 2017
\vol 3
\issue 2
\pages 100--121
\mathnet{http://mi.mathnet.ru/umj47}
\crossref{https://doi.org/10.15826/umj.2017.2.012}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj47
  • http://mi.mathnet.ru/rus/umj/v3/i2/p100

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. Г. Ченцов, “Битопологические пространства ультрафильтров и максимальных сцепленных систем”, Выпуск посвящен 70-летнему юбилею Александра Георгиевича Ченцова, Тр. ИММ УрО РАН, 24, № 1, 2018, 257–272  mathnet  crossref  mathscinet  elib
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:73
    Полный текст:14
    Литература:12

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019